# SDR ASAA2015072312577

- Difficulty date: July 23, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 27,879 hours, 8,615 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Warning Light
- Location: Nr 1 Engine
- Part time: 3,620 hours, 1,066 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 1 ENGINE LONG TIME FAULT 73-31071, FUEL FILTER SIGNALS DISAGREE.  ACFT GROUNDED.  TSR ISSUED.  REPLACED NR 1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  LEAK AND OPS CHECK NORMAL, REF AMM 73-34-01, 73-21-00, 71-00-00.
